# SDR DALA2015031102120

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO PANEL 131HF HAS MULTIPLE PUNCTURES. FABRICATED FLOOR PANEL 131HF ON VTMAE TRAVELER T15/1122403 DWG NW3B25-37705, INSTALLED ON WC 2500-5018 FWD CARGO CLOSE VT MAE.
